Research Article
Semigroups of translations associated with functional and functional differential equations
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 171-188
-
- Article
- Export citation
Entire solutions of Δpu = f(r, u)
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 189-192
-
- Article
- Export citation
Some factorable nil rings of characteristic two*
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 193-199
-
- Article
- Export citation
Nonlinear parabolic problems in unbounded domains
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 201-209
-
- Article
- Export citation
Complementary variational principles for free molecular channel flow*
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 211-223
-
- Article
- Export citation
Multiplicity and bifurcation of periodic solutions in ordinary differential equations
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 225-232
-
- Article
- Export citation
Jacobi fields and geodesic spheres
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 233-240
-
- Article
- Export citation
Weyl's m-coefficient in a B*-algebra
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 241-250
-
- Article
- Export citation
A quasi-periodic boundary value problem for the Laplacian and the continuation of its resolvent
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 251-272
-
- Article
- Export citation
Computing values of a function on [0,1] from its moments
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 273-289
-
- Article
- Export citation
Strongly irregular boundary value problems
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 291-303
-
- Article
- Export citation
The essential self-adjointness of differential operators
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 305-344
-
- Article
- Export citation
The essential self-adjointness of differential operators with positive coefficients
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 345-360
-
- Article
- Export citation
Index
Index
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. 361-363
-
- Article
- Export citation
Front matter
PRM volume 82 issue 3-4 Cover and Front matter
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. f1-f2
-
- Article
-
- You have access
- Export citation
Back matter
PRM volume 82 issue 3-4 Cover and Back matter
-
- Published online by Cambridge University Press:
- 14 November 2011, pp. b1-b6
-
- Article
-
- You have access
- Export citation